# SDR ASAA2022061338639

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 26,002 hours, 8,169 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL AFTER LANDING- VTK DISPLAYED LEFT MFD. SYSTEM SELF RECOVERED. GROUNDED - YES. FMC-L FAULT REVIEW CONFIRMS FMC-L PROGRAM FAULT ON GROUND LAST LEG. ACCOMPLISHED FMCS OPERATIONAL TEST PER B737-900 AMM 34-61-00 W/ NO DEFECTS INDICATED. ETOPS VERIFICATION SUCCESSFUL.
